MathSciNet Relay Station
MathSciNet bibliographic data
MR784189 (88f:22054a) 22E50 (11S37 16A64 18F25 20G05)
Lusztig, George Equivariant $K$-theory and representations of Hecke algebras. Proc. Amer. Math. Soc. 94 (1985), no. 2, 337–342.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement